# SDR DXTA2012061805002

- Difficulty date: June 17, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605293
- Aircraft time: 8,283 hours, 6,631 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 15493005
- Part serial: 0320
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB WITH THE GEAR UP, THE GREEN NOSE GEAR DOWN LIGHT CAME ON WITH NO RED GEAR UNSAFE LIGHT.  PUT THE GEAR HANDLE DOWN WITH THE ABNORMAL CHECKLIST, THE NOSE GEAR LIGHT WENT OUT FOR A SECOND AND CAME BACK ON.  BLEW THE GEAR DOWN WITH THE BOTTLE AS PART OF THE CHECKLIST.  REMOVED ACTUATOR AND INSTALLED AN INSPECTED UNIT IAW MM 32-30-03 AND 32-20-00. OPS & LEAK CHECKED GOOD.
